Posted by Karla (188.8.131.52) on February 18, 2001 at 14:57:51:
In Reply to: Search bug? posted by James Shoo on February 17, 2001 at 17:59:47:
I have been on topamax for almost a year. My neurologist upped me 25mg every 2-4 weeks. He said that was the key to avoiding side effects and drinking 6-8 glasses of water. I take 100 mg in the morning and 100mg at night. I was taking it to try to stop my headaches. I was also talking celexa an antidepressant for depression because of my chronic condition. I was feeling suicidal and my dr. upped my celexa to 40mg. The medicine can cause seizures in people who have a history of seizures. I do. I had been seizure free for 8 years. So any way I started having a ton of seizures so I needed to stay on the topamax for seizure control then even tho it did nothing for my headaches. I am now also on lithium for the headaches. I suffer no side effects other than I have to drink lots of water for both medicines!!!
Post a Followup